MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2781
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the guidewire broke and a piece remained inside the patient.A 300cm pt2 guidewire was selected for use for a procedure in the lower leg.The patient had grade 4 calcification on the lower leg.The wire broke as the doctor passed the stenosis.The piece of wire remained in the patient and could not be recovered.According to the physician, the strong calcification was to blame for breaking the wire.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: analysis of returned product revealed that the device is broken at the distal section.Only 298.5 cm was returned.Also the distal end is kinked at the broken section.

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8146314
Report Number2134265-2018-63655
Device Sequence Number2118432
Product Code DQX
UDI-Device Identifier08714729471257
UDI-Public08714729471257
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Model Number2781
Device Catalogue Number2781
Device Lot Number0022246229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;